Social Icons

Sunday, 27 January 2013

Side affects of cortisone


A quick update, almost 5 months into my recovery from cortisone steroid use, prescribed by not just one skin specialist, but hosts of specialists and GPs.  The side affects of cortisone use are horrendous, the knowledge of how and when to prescribe them poor, and the cases of people going through the horrors that I've seen enormous.

It's incredible how many people have found this blog, suffering from the side affects of cortisone steroid usage for what they were told was eczema, but was actually being brought on by the very drugs they were given.

The knowledge in the marketplace is very limited, if you know anyone going through the side affects of cortisone steroid usage, or think they may be similar to me, please show them this blog or ask them to e-mail me.  If I had been using them for a few more years, I shudder to think what would have happened!